标题:Well-posedness for the axisymmetric incompressible viscous Hall-magnetohydrodynamic equations
作者:Fan, J.;Huang, S.;Nakamura, G.
作者机构:[Fan, J] Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China;[ Huang, S] Department of Mathematics, Shandong Univers 更多
通讯作者:Huang, S
通讯作者地址:[Huang, SX]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:Applied mathematics letters
出版年:2013
卷:26
期:9
页码:963-967
DOI:10.1016/j.aml.2013.04.008
关键词:Axisymmetric solution;Hall-magnetohydrodynamic equations;Incompressible viscous;Well-posedness
摘要:We establish the global well-posedness of the axisymmetric solutions to the incompressible viscous Hall-magnetohydrodynamic equations.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:26
Scopus被引频次:27
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84878507631&doi=10.1016%2fj.aml.2013.04.008&partnerID=40&md5=048555438246950de8d42aaf254c2cd1
TOP